# SDR CA101012004

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 30,716 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 310711416
- Condition: Cracked
- Location: Accessory Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT HSG CRACK LINE MX WAS DOING A ROUTINE INSP ON ENGINE, WHEN ONE OF THE MECHANICS NOTICED A CRACK ON THE SIDE OF THE ACCY DRIVE HSOUSING.  THE TURBINE SHOP WAS NOTIFIED OF THE ISSUE AND UPON FURTHER INSP, THE ENG WAS DETERMINED TO HAVE TO COME OFF TO BE REPLACED.  THE ENGINE WAS REPLACED AND THE ACFT WAS PUT BACK INTO SERVICE.  THE ENGINE WAS FORWARDED TO THE TURBINE SHOP FOR REPAIR.
